# SDR JBXA9900081

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11330
- Engine: Rroyce TAYMK65015
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E, B

## Discrepancy

ON DESCENT TO RDU AIRPORT THE CAPTAIN REPORTED A NR 1 GEN FAILURE FAULT FOLLOWED BY A NR 1 ENG SURGE.  TRIED TO REDUCE POWER ON THE NR 1 ENG AND RECEIVED A NR 1 ENG FAILURE MESSAGE.  THE CAPTAIN SHUT DOWN THE NR 1 ENG, DECLARED AN EMERGENCY, CONTINUED DESCENT AND LANDED IN RDU WITHOUT INCIDENT.  IN PROGRESS AWAITING ENG FOR NR 1 ENG CHANGE.
